Образец цитирования:
В. П. Маслов, “О критерии дискретности спектра уравнения Штурма–Лиувилля с операторным коэффициентом (по поводу статьи Б. М. Левитана, Г. А. Суворченковой)”, Функц. анализ и его прил., 2:2 (1968), 63–67; Funct. Anal. Appl., 2:2 (1968), 153–157
\RBibitem{Mas68}
\by В.~П.~Маслов
\paper О критерии дискретности спектра уравнения Штурма--Лиувилля с операторным коэффициентом (по поводу статьи Б.\,М.~Левитана, Г.\,А.~Суворченковой)
\jour Функц. анализ и его прил.
\yr 1968
\vol 2
\issue 2
\pages 63--67
\mathnet{http://mi.mathnet.ru/faa2768}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=231228}
\zmath{https://zbmath.org/?q=an:0188.46301}
\transl
\jour Funct. Anal. Appl.
\yr 1968
\vol 2
\issue 2
\pages 153--157
\crossref{https://doi.org/10.1007/BF01075949}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/faa2768
https://www.mathnet.ru/rus/faa/v2/i2/p63
Эта публикация цитируется в следующих 9 статьяx:
Leonid Zelenko, “Conditions for Semi-Boundedness and Discreteness of the Spectrum to Schrödinger Operator and Some Nonlinear PDEs”, Integr. Equ. Oper. Theory, 96:3 (2024)
Ilyas Hashimoglu, Ömer Ak{\i}n, Khanlar R. Mamedov, “The discreteness of the spectrum of the Schrödinger operator equation and some properties of the s‐numbers of the inverse Schrödinger operator”, Math Methods in App Sciences, 42:7 (2019), 2231
В. П. Маслов, “Чему я научился у Б. М. Левитана”, Матем. заметки, 96:1 (2014), 3–4; V. P. Maslov, “What I Learned from B. M. Levitan”, Math. Notes, 96:1 (2014), 3–9
V. P. Maslov, “Tropical mathematics and the financial catastrophe of the 17th century. Thermoeconomics of Russia in the early 20th century”, Russ. J. Math. Phys., 17:1 (2010), 126
Vladimir Kondrat'Ev, Mikhail Shubin, The Maz'ya Anniversary Collection, 1999, 185
Jochen Brüning, “On Schrödinger operators with discrete spectrum”, Journal of Functional Analysis, 85:1 (1989), 117
Regina Kleine, “Discreteness conditions for the Laplacian on complete, non-compact Riemannian manifolds”, Math Z, 198:1 (1988), 127
V. I. Gorbachuk, M. L. Gorbachuk, “Some questions of the spectral theory of differential equations of elliptic type in the space of vector-functions”, Ukr Math J, 28:3 (1977), 244
A. N. Kochubei, “On the self-adjointness and on the nature of the spectrum of certain classes of abstract differential operators”, Ukr Math J, 25:6 (1974), 673